# SDR CA140408003

- Difficulty date: April 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 6052T03P14
- Condition: Delaminated
- Location: Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) QTY-35 FAN CONTAINMENT CASES FROM CF34-3B1 ENGINES HAVE BEEN FOUND WITH DELAMINATION ON THE ABRADABLE RUB STRIP AREA.  THE CYCLES SINCE SHOP REPAIR ON THESE INCIDENTS RANGE FROM 183 CYCLES TO 11171 CYCLES. THESE WERE REPAIRED BETWEEN 2009 AND 2012.  FOR COMPLETE INFORMATION IF REQUIRED, PLEASE CONTACT THE SUBMITTER OF THE SDR.
